I am a 47 year old woman who has been going through hell. It started when I thought I was having a heart attack but it to make the story short and simple it was anxiety. I believe it is hormonal anxiety. My menstrual cycles are random (My last one was over 90 days ago). I want to start using progesterone cream but I don’t know when to use it. They say that if you are still getting your period to use it from day 12 until 26, however I have not got my in some time now so I don’t know how to use it. If I start using it will I not get my period anymore? Has anyone been in this situation?
Last edited by mod-anon; 02-27-2008 at 07:54 AM.
Reason: starting a new thread with this post.
I really do think you should go back to your doctor and sort out how you should be using this progesterone cream - I don't think anyone except a medical person can advise you further on this. Also, rest assured that anxiety (and depression!) are VERY common symptoms of perimenopause and menopause. If you look over all of these posts, you will see how many of us suffer from this. Anti-depressants may also help with this problem, but again it needs discussion with your doc and how you feel about these, it's a very personal thing. Good luck, let us know how you're getting on.
I just bought progesterone cream today called Pro-Gest.Its all natural and has no estrogen in it.I am 48 and have been having a rough ride with this peri thing.I have not had a period since November.The reason I bought just the progesterone and nothing with estrogen is because I have tried things with estrogen and it seemed to make my symptoms worse.As far as going to the dr I believe I can combat this myself without doctors giving me all these toxic meds.( just my opinion).Doctors either tell you you will get over it,send you to a psyciatrist or prescribe something and then when you have side effects they want to add another medication and next thing you know your on 10 medications that will do your body more harm then good.I believe in going the natural way and trying different things and see what works.I will try this progesterone at the smallest amount for a week and then maybe add more depending on the outcome.This product I bought does not contain wild yam which is an estrogen ingrediant.Again..this is only my opinion.Hope this helps.
I do agree with you. I was going to the doctor but gave up. He wouldn't even test my Hormones. He basically told me I have signs of perimenopause and I would have to deal with it. How are you going to use the cream if you have not had your period since November. You are suppose to use it on day 12 through 26 but if you aren't getting your period when do you use progesterone cream?
I have not had a period in 10 years now so with the progesterone cream I have I use it from the 6th of 7th of the month till the end of the month, then stop from the 1st - 5th or 6th. This has been working pretty good for me. Julie
I am not sure what to offer you for advise. I haven't had the heart pounding issues and not sure that would be from using the progesterone cream or not. As for the depression, for me that can come and go daily so you might give it a couple more days and see if it improves. How much progesterone cream are you using? I am only using in it in the morning. Also I have had depression, anxiety, and panic attacks in the past and started taking fish, flax, and borage soft gel pills daily (2-3 a day) and wow what a difference that made. I still have some anxiety here and there but it is so much better then it used to be. Let me know how you are doing and I will pray good results for you.
I was using it twice a day but cut it down to once.What bothers me the most lately is the fatigue,anxiety,mood swings and most of all is my tongue burns and dry mouth is the main reason why I decided to try the progesterone.But maybe it is estrogen related.I have not had a period since November.This is crazy but I know I will figure it out somehow.Anyone else have the dry burning tongue or heard of it?I'm not diebetic.
Last edited by Lynnmarie18; 03-05-2008 at 07:50 AM.
Hi, I was on progest a short while a few years back and I too noticed the longer I was on it my heart started pounding. I have kept a medical journal and I wrote it in there too, it helped the symptoms but the pounding scared me and I didn't like the feeling. When I stopped it, the pounding stopped. I really need the progest now, but afraid the palps I already have now, will get worse. Linda
Lynnmarie, Yes, for this past week my mouth is SO dry, my lips too, and I too am not diabetic. My face also seems to be very dry and tight, never before. My eyes also, as my contacts are feeling very scratchy, but I really notice the mouth more than anything. Linda
Yes the Fish, Flax, and Borage is all in one pill. I have really noticed a difference in taking them. I think I have only found it in one brand and don't think I can say the name of it here. But I usually shop at Wal Mart.